RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1995, Volume 7, Issue 1, Pages 123–133 (Mi dm564)  

This article is cited in 1 scientific paper (total in 1 paper)

On an approach to obtaining statistical estimates for the size of a general population

S. V. Pazizin


Full text: PDF file (1031 kB)

English version:
Discrete Mathematics and Applications, 1995, 5:2, 149–157

Bibliographic databases:
UDC: 519.2
Received: 03.03.1992

Citation: S. V. Pazizin, “On an approach to obtaining statistical estimates for the size of a general population”, Diskr. Mat., 7:1 (1995), 123–133; Discrete Math. Appl., 5:2 (1995), 149–157

Citation in format AMSBIB
\Bibitem{Paz95}
\by S.~V.~Pazizin
\paper On an approach to obtaining statistical estimates for the size of a general population
\jour Diskr. Mat.
\yr 1995
\vol 7
\issue 1
\pages 123--133
\mathnet{http://mi.mathnet.ru/dm564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1331935}
\zmath{https://zbmath.org/?q=an:0836.62011}
\transl
\jour Discrete Math. Appl.
\yr 1995
\vol 5
\issue 2
\pages 149--157


Linking options:
  • http://mi.mathnet.ru/eng/dm564
  • http://mi.mathnet.ru/eng/dm/v7/i1/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Timashev, “On permanents of random doubly stochastic matrices and on asymptotic estimates for the number of Latin rectangles and Latin squares”, Discrete Math. Appl., 12:5 (2002), 431–452  mathnet  crossref  mathscinet  zmath
  • Дискретная математика
    Number of views:
    This page:353
    Full text:94
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020